# SDR AALA20100610AFW01

- Difficulty date: June 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 92,205 hours, 14,969 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311T22617
- Condition: Cracked
- Location: Nacelle
- Part time: 92,205 hours, 14,969 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT THE AFT ENGINE MOUNT BULKHEAD AT MID SPAR FITTING.  REPLACED FITTING IN ACCORDANCE WITH ASB 767-54A0101 INCLUDING INSPECTIONS SPECIFIED BY THE ASB.
